Gingival hyperplasia caused by nifedipine--a preliminary report.

@article{Ramon1984GingivalHC,
  title={Gingival hyperplasia caused by nifedipine--a preliminary report.},
  author={Ytzhack Ramon and Solomon M Behar and Yehezkiel Kishon and I S Engelberg},
  journal={International journal of cardiology},
  year={1984},
  volume={5 2},
  pages={195-206}
}
We observed marked gingival hyperplasia, similar clinically and histologically to the hyperplasia caused by 5:5 sodium diphenylhydantoin (Dilantin) during the last 18 months in five patients treated by nifedipine. Histologically, marked epithelial hyperplasia-acanthosis, with moderate inflammatory reaction in the lamina propria, was observed in all the biopsy specimens. Evidence points to a strong relationship between the gingival hyperplasia and the administration of nifedipine. 
20 Citations
0 References
Similar Papers

Citations

Publications citing this paper.
Showing 1-10 of 20 extracted citations

Similar Papers

Loading similar papers…